# SDR AALA2018100129002

- Difficulty date: September 25, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 53,554 hours, 21,874 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB AT BS 92.70 AT THE THIRD  VERTICAL STIFFENER FROM THE LEADING EDGE.  REPLACED THE RIB IAW 51-00-05-1.
